Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Lung x-ray of RA patient shows dark spots. Periodic bruising and tingling. Have fibromyalgia, fatigue

How concerned should I be about 2 dark spots showing up on a routine x-ray to check lungs(which are ok) as an RA patient? Rheumatologist said have another x-ray in 3 months; it s been 2 months so far. I have periodic pain which feels like bruising and tingling for a minute at a time in heart region. Am very tired but considering RA & fybromialgia as well as work & stress am not sure of fatigue cause.
Asked On : Sun, 25 Nov 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The appearance of dark spots on a chest X-ray is a worrisome finding. The sudden spontaneous bruises are also suggestive of a bleeding disorder. Do get yourself properly evaluated by a rheumatologist.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Tue, 25 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor